Reacting to vitamin C - Mothering Forums

 
Thread Tools
#1 of 1 Old 02-03-2012, 03:59 AM - Thread Starter
 
littleflower11's Avatar
 
Join Date: Dec 2006
Posts: 25
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

Hi, I am hoping that someone may be able to help me here. I am not sure where to post this.

 

I am trying to figure out why taking vitamin C is giving me killer headaches! I first tried using vit. C from rosehips, then tried Acerola powder, then Amla, but whenever I take it I get a terrible headache.

 

I know that my adrenals are weak and I'm trying to support them with C among other things, but just can't tolerate more than a tiny bit - nowhere near bowel tolerance.

 

Any insights?

 

Oh, and in case this is helpful, I am also taking magnesium, an adrenal supplement, iodine, sometimes B complex, daily Brazil nut, cod liver oil, and am on the gaps diet for yeast issues.

 

 

littleflower11 is offline  
Reply

Tags
Allergies

User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page



Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off